Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Abschätzung der Normen von Operatoren analytischer Funktionen

: Boche, H.; Wunder, G.


Complex variables 48 (2003), No.3, pp.211-219
ISSN: 0278-1077
Journal Article
Fraunhofer HHI ()

This paper investigates the norms of certain interpolation operators of analytic functions on the unit disc. In particular, it is shown that the norms of interpolation operators being the identical operator for all n-degree polynomials have a lower bound of order ln n. This result is compared with a recent result regarding trigonometric interpolation of continuous functions on the unit circle. It is shown that opposed to the operators of analytic functions on the unit disc, the method of oversampling can be applied in order to uniformly bound the interpolation operators. Moreover, some practical implications with regard to communication engineering are discussed. It is concluded that in practice the results lead to non-linear interpolation operators.